# SDR ASAA2024081251742

- Difficulty date: August 12, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N971AK
- Make and model: Boeing 737-9
- Aircraft serial: 43339
- Aircraft time: 9,857 hours, 2,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG88541169
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS EMERGENCY LIGHT/ GLOW STRIPS IN FIRST CLASS ONLY AREA ARE DISCOLORED PURPLE AND NO LONGER GLOW. GROUNDED - YES. REMOVED AND REPLACED FIRST CLASS R/H EMERGENCY PHOTOLUMINECENT STRIP FOR ROW 1&2 DF PER AMM 33-51-15. OPS CHECK GOOD.
